# SDR AUS20011374

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 2719157003
- Condition: Faulty
- Location: Engine Rpm
- Component: Engine Rpm Indi, Garrtt, TPE33111U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RPM INDICATOR STICKING WITH NOTCHY OPERATION.
